I’ve been using Propecia for nearly eleven months and minoxidil for the same amount of time. In the first three months of the treatment I experienced severe hair loss (shedding) and a succession of side effects such as anxiety, depression, stomach cramps, mood swings and slight swelling of my pecs. After this my hair became thicker and looked like the head of hair I had when I was sixteen.
However, recently I’ve noticed further shedding. The side effects have gone which bothers me as I feel my body might be getting used to the Propecia and is fighting the drug. What furthers my guess is that I don’t feel any pains in my testicles or any absentmindedness which I experienced in the first nine months.
Could you advise as I’m worried about this. Kind regards
I really cannot comment on what you are experiencing. You may have other issues unrelated to Propecia. You list a wide variety of complaints that seem random and unrelated. In addition, as much as I believe in Propecia, the drug does not necessarily give you a head of hair of a 16 year old as you describe and all of a sudden cause thinning (all within 11 months?!). Something does not sound right. I would see a physician for a follow up and a complete examination.